# SDR USAASB99143

- Difficulty date: June 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590US
- Make and model: Boeing 737301
- Aircraft serial: 23935
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JAX - FLT 1469 - DURING CRUISE, AT APPROXIMATELY FL 350, THE NR 2 ENGINE OVERHEAT LIGHT ILLUMINATED.  CREW ELECTED TO DIVERT TO THE NEAREST STATION AT JAX.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO ENGINE SHUTDOWN OCCURRED NOR WAS AN EMERGENCY DECLARED.  MAINTENANCE FOUND PIN NR 17 O THE FIREWALL DISCONNECT CONNECTOR D406 (P/N BACC63BR28B42P6L), PARTIALLY PUSHED BACK AND CORRODED.  CLEANED AND REPOSITIONED PIN.  OPERATIONAL CHECK GOOD.  (M)
